U.S. doctors online nowAsk doctors free
Glenshaw, PA
A female asked:

I am anemic and take vitamin, iron and fish oil. can any of these cause a rash? it's very itchy and driving me crazy!

1 doctor answer1 doctor weighed in
Dr. Patrick Connerly
A Verified Doctoranswered
Family Medicine 50 years experience
Yes: Fish oil is notorious for causing rash , rarely multivitamins can do it, I have never heard of iron doing this with anemia

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.